On Quasi Generalized S Topological Simple Groups

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-49 Number-4
Year of Publication : 2017
Authors : C. Selvi, R. Selvi
  10.14445/22315373/IJMTT-V49P537

MLA

C. Selvi, R. Selvi "On Quasi Generalized S Topological Simple Groups", International Journal of Mathematics Trends and Technology (IJMTT). V49(4):248-252 September 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper we introduce and study the concept of Quasi generalized S topological simple groups. The notion of Quasi generalized S topological simple group and the property of left(right) translation and inversion mapping are discussed and studied.

Reference
[1]. Moiz Ud Din khan,Saima Habib and Muhammed Siddique Bosan, Quasi S-topological groups, Sci.Int.(Lahore), 27(1), 53-57, 2015. [2]. Murad Hussain, Moiz Ud Din Khan et.al., On Generalized topological groups, Filomat, 27(4), pp. 567-575, (2013).
[3]. A.Csazar, Generalized open sets in generalized topologies, Acta Math. Hungar 106(1-2)(2005), 53-66.
[4]. C.Selvi, R.Selvi, On Quasi Generalized Topological Simple Groups, Volume 13, Issue 4 Ver. III (Jul. – Aug. 2017), PP 57-60.
[5]. N. Levine, Semi-open sets and semi-continuity in topological space, Amer.Math.Monthly, 70, pp.36—41, (1963).
[6]. S.G. Crossely, S.K. Hildebrand, Semi-closure, Texas J. Sci. 22, pp.99--112,(1971).
[7]. M. Khan and B. Ahmad, A Note on almost s-continous mappings, Jr. of natural sciences and Math., 34(2), pp.51-56,(1994).
[8]. S. G. Crossley, S. K .Hildebrand, Semi-topological properties, Fund. Math., 74, pp.233--254, (1972).
[9]. M. Siddique Bosan, Moiz Ud Din Khan and Ljubisa D.R. Kocinac, On s-topological groups, Mathematica Moravica, 18(2), pp.35-44, (2014).
[10]. A.V. Arhangel'skii, M. Tkachenko, Topological Groups and Related Structures, Atlantis Studies in Mathematics, Vol. 1, Atlantis Press/World Scientific, Amsterdam--Paris, (2008).
[11]. M. Tkachenko, Para topological and semi topological groups vs topological groups, In: K.P. Hart, J. van Mill, P. Simon (eds.), Recent Progress in General Topology III, Availiable at: (http://dutiaw37.twi.tudelft.nl/~kp/rpgt-3/articles/Tkachenko.pdf).
[12]. E. Bohn, J. Lee, Semi-topological groups, Amer. Math. Monthly, 72, pp. 996-998, (1965).
[13]. J. Cao, R. Drozdowski, Z. Piotrowski, Weak continuity properties of topologized groups, Czechoslovak math. jr., 60(1), pp. 133-148, (2010)
[14]. Murad Hussain, Moiz Ud Din Khan et.al., More on generalized topological groups, Creat. Mat. Infor., 22(1), pp. 47-51, (2013).
[15]. Murad Hussain, Moiz Ud Din Khan, Ahmet Zemci Özcelik and Cenap Özel, Extension closed properties on generalized topological groups, Arab J. Math., pp. 341-347, (2014).
[16].M. Khan, Murad Hussain, Weak Structures and Separation Axioms, Sci. Int. (Lahore), 21(4), pp. 221-223, (2009).
[17].Josefa Marin and Salvador Romaguera, A Bitopological View of quasi-topological groups, Indian Jr. pure appl.math., 27(4), pp. 393-406,(1996).
[18]. A.Csaszar, Generalized topology, generalized continuity, Acta Math. Hungar. 96(2002)351-357. [19]. Joseph A. Gallian, Contemporary Abstract Algebra, Narosa(fourth edition)./p>

Keywords
Quasi S-topological group,